MAUDE Adverse Event Report: LIVANOVA USA INC ENDOSCOPIC VEIN HARVESTING SYSTEM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIE

LIVANOVA USA INC ENDOSCOPIC VEIN HARVESTING SYSTEM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIE
Model Number VC17
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Livanova usa received a report that plastic piece of the endoscopic vein harvesting system broke off and went in suction during a surgery.There is no report of any patient injury.
 
Additional Manufacturer Narrative
Patient information was not provided.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
Livanova usa received a report that plastic piece of the endoscopic vein harvesting system broke off and went in suction during a surgery.There is no report of any patient injury.During follow up directly with the customer, livanova learned that the evh has not been used on the patient, since the item was received broken.Specifically, the wire was protruding out of jaw.Based on the above, the event has been reassessed as not reportable since the issue is always detectable before use and therefore it has improbable possibility to cause patient injury.The unit has been sent to livanova and will be investigated.
 
Event or Problem Description
See intial report.

Brand Name
ENDOSCOPIC VEIN HARVESTING SYSTEM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIE
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer Contact
enrico greco
14401 w 65th way
arvada, CO 80004
MDR Report Key16245284
Report Number1718850-2023-00022
Device Sequence Number12148304
Product Code GEI
UDI-Device Identifier00803622132384
UDI-Public(01)00803622132384(240)VC17(17)251031(10)2228400125
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K102983
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberVC17
Device Lot Number2228400125
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2022
Supplement Date Received by Manufacturer01/28/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown